# SDR 09620753249

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-211
- Aircraft serial: 417
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 848401
- Condition: Malfunction
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR DOOR OPEN WAS INDICATED.  CREW RETURNED AIRCRAFT TO DEPARTURE AIRPORT.  GROUND MAINTENANCE REPLACED GEAR DOOR PROXIMITY SWITCH.
